Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
Unique Fixed Point Theorem in Complete Cone Metric Spaces
Current Issue
Volume 3, 2015
Issue 4 (August)
Pages: 118-120   |   Vol. 3, No. 4, August 2015   |   Follow on         
Paper in PDF Downloads: 53   Since Aug. 28, 2015 Views: 1648   Since Aug. 28, 2015
Authors
[1]
K. Prudhvi, Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India.
Abstract
In this paper, we prove a unique fixed point theorem in complete cone metric spaces without assuming the normality condition. Our result extends and improves recent result of [Sh. Rezapour and R. Hamlbarani, Some notes on the paper cone metric spaces and fixed point theorem of contractive mappings, J. Math. Anal. Appl., 345(2008), 719-724].
Keywords
Cone Metric Space, Contractive Condition, Fixed Point, Normal Cone
Reference
[1]
M. Abbas and G. Jungck, Common fixed point results for non commuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl.341(2008) 416-420.
[2]
M.Abbas and B.E.Rhoades, Fixed and periodic point results incone metric spaces, Appl. Math. Lett., 22(2009) 511-515.
[3]
I. Altun, G. Durmaz, Some fixed point theorems on orderedcone metric spaces, Rend. Ciric. Mat. Palermo 58(2009)319-325.
[4]
M.Arshad, A.Azam, P.vetro, Some common fixed point resultson cone metric spaces, Fixed Point Theory Appl., (2009)11, Article ID 493965.
[5]
C.Di Bari and P.Vetro, 𝜑-pairs and common fixed points in cone metric spaces, Rendicontidel Circolo Mathematico diPalermo, Vol. 57(2008) 279-285.
[6]
P.N.Dutta and B.S.Choudary, A generalization of contractionprinciple in metric spaces, Fixed Point Theory Appl. 2008(2008), Article ID 406386, 8 pages.
[7]
L. G.Huang, X. Zhang, Cone metric spaces and fixed pointtheorems of contractive mappings,J. Math. Anal. Appl.332(2)(2007)1468-1476.
[8]
D. IIic,V. Rakocevic, Common fixed points for maps on cone metric space, J. Math. Anal. Appl. 341(2008)876-882.
[9]
S.H.Kim and B.S.Lee, Generalized fixed point theorems in cone metric spaces, Korean J. Math. 20(2012), No.3, pp., 353-360.
[10]
K. Prudhvi, A fixed point theorem of expanding onto mappings in generalized contractive condition in completecone metric spaces, Open Science Journal of Mathematics andApplication, 3(3) (2015),89-91.
[11]
Sh.Rezapour and R.Hamlbarani, Some notes on the paper conemetric spaces and fixed point theorem of contractive mappings, J.Math. Anal. Appl. 345(2008)719-724.
[12]
P.Vetro, Common fixed points in cone metric spaces, Rend.Circ. Mat. Palermo. 56(2007) 464-468.
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
CONTACT US
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
E-mail:
LET'S GET IN TOUCH
Name
E-mail
Subject
Message
SEND MASSAGE
Copyright © 2013-, Open Science Publishers - All Rights Reserved